# SDR AALA20050427

- Difficulty date: July 7, 2005
- Submitted: July 14, 2005
- Operation: Air carrier
- Aircraft: N597AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53287
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT STAIRWAY EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS IN AFT STAIRWAY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
